Discrete Applied Mathematics

Discrete Applied Mathematics

ISSNs: 0166-218X

Additional searchable ISSN (Electronic): 1872-6771

Elsevier BV * North-Holland, Netherlands

Scopus rating (2022): CiteScore 2.3 SJR 0.758 SNIP 1.2

Journal

Journal Metrics

Research Output

  1. 2019
  2. Published

    Facility location games with distinct desires

    Mei, L., Li, M., Ye, D. & Zhang, G., 15 Jul 2019, In: Discrete Applied Mathematics. 264, p. 148-160

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 13
    Check@CityULib
  3. 2012
  4. Published

    Arboricity: An acyclic hypergraph decomposition problem motivated by database theory

    Chee, Y. M., Ji, L., Lim, A. & Tung, A. K. H., Jan 2012, In: Discrete Applied Mathematics. 160, 1-2, p. 100-107

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 5
    Check@CityULib
  5. 2010
  6. Published

    Erratum to "An improved randomized approximation algorithm for maximum triangle packing" [Discrete Appl. Math. 157 (2009) 1640-1646] (DOI 10.1016/j.dam.2008.11.009)

    Chen, Z., Tanahashi, R. & Wang, L., 6 May 2010, In: Discrete Applied Mathematics. 158, 9, p. 1045-1047

    Research output: Journal Publications and ReviewsErratum

    Scopus citations: 7
    Check@CityULib
  7. 2009
  8. Published

    An improved randomized approximation algorithm for maximum triangle packing

    Chen, Z., Tanahashi, R. & Wang, L., 6 Apr 2009, In: Discrete Applied Mathematics. 157, 7, p. 1640-1646

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 15
    Check@CityULib
  9. Published

    On bipartite graphs with minimal energy

    Li, X., Zhang, J. & Wang, L., 28 Feb 2009, In: Discrete Applied Mathematics. 157, 4, p. 869-873

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 24
    Check@CityULib
  10. 2007
  11. Published

    On packing and coloring hyperedges in a cycle

    Li, J., Wang, L. & Zhao, H., 1 Oct 2007, In: Discrete Applied Mathematics. 155, 16, p. 2140-2151

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 2
    Check@CityULib
  12. 2005
  13. Published

    Decomposing toroidal graphs into circuits and edges

    Xu, B. & Wang, L., 15 May 2005, In: Discrete Applied Mathematics. 148, 2, p. 147-159

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 2
    Check@CityULib
  14. 2004
  15. Published

    A note on Nordhaus-Gaddum inequalities for domination

    Erfang, S., Chuangyin, D. & Liying, K., 30 Jan 2004, In: Discrete Applied Mathematics. 136, 1, p. 83-85

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 18
    Check@CityULib
  16. 2001
  17. Finding the k most vital edges with respect to minimum spanning trees for fixed k

    Liang, W., 15 Oct 2001, In: Discrete Applied Mathematics. 113, 2-3, p. 319-327

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 21
    Check@CityULib
  18. Published

    K-p-Infix codes and semaphore codes

    Long, D., Jia, W., Ma, J. & Zhou, D., 15 May 2001, In: Discrete Applied Mathematics. 109, 3, p. 237-252

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 2
    Check@CityULib
  19. Very fast parallel algorithms for approximate edge coloring

    Han, Y., Liang, W. & Shen, X., 15 Mar 2001, In: Discrete Applied Mathematics. 108, 3, p. 227-238

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 2
    Check@CityULib
  20. 2000
  21. Published

    Fixed topology alignment with recombination

    Wang, L., Ma, B. & Li, M., 15 Aug 2000, In: Discrete Applied Mathematics. 104, 1-3, p. 281-300

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 15
    Check@CityULib
  22. 1998
  23. Published

    Graph traversals, genes and matroids: An efficient case of the travelling salesman problem

    Gusfield, D., Karp, R., Wang, L. & Stelling, P., 9 Nov 1998, In: Discrete Applied Mathematics. 88, 1-3, p. 167-180

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 9
    Check@CityULib
  24. 1996
  25. On the complexity of comparing evolutionary trees

    Hein, J., Jiang, T., Wang, L. & Zhang, K., Dec 1996, In: Discrete Applied Mathematics. 71, 1-3, p. 153-169

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 167
    Check@CityULib